# SDR HEEA0011243

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Condition: Inoperative
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  DOES NOT TRANSMIT OR RECEIVE. PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT DOES NOT TRANSMIT OR RECEIVE.  REPLACED I515, I532, I533, I534, I535, I536, I540 AND I541 ALL INTEGRATED CIRCUITS.  DID NOT REPAIR.  SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
